Alert archive / Indiana / Flash Flood Warnings in 2014
Flash Flood Warning 12, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 19, 2014, 4:57 PM EDT for Fayette County, Union County, Wayne County, Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 4:57 PM EDT (20:57 UTC)
- Expired
- Jun 19, 2014, 9:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, IN, Union County, IN, Wayne County, IN
The radar
The Indianapolis radar (KIND), 97 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
386
WGUS51 KILN 192057
FFWILN
INC041-161-177-200100-
/O.NEW.KILN.FF.W.0012.140619T2057Z-140620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FAYETTE COUNTY IN EAST CENTRAL INDIANA...
UNION COUNTY IN EAST CENTRAL INDIANA...
SOUTHERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 900 PM EDT.
* AT 451 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER INCH
POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
CONNERSVILLE...LIBERTY...CAMBRIDGE CITY AND WEST COLLEGE CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3980 8523 3987 8522 3988 8521 3990 8520
3973 8481 3953 8482 3953 8509 3971 8531
3979 8531
$$2 follow-up statements
175
WGUS71 KILN 192246
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
646 PM EDT THU JUN 19 2014
INC041-161-177-200100-
/O.CON.KILN.FF.W.0012.000000T0000Z-140620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION IN-FAYETTE IN-WAYNE IN-
646 PM EDT THU JUN 19 2014
...FLASH FLOOD WARNING CONTINUES FOR SOUTHWESTERN WAYNE...FAYETTE AND
UNION COUNTIES IN EAST CENTRAL INDIANA UNTIL 900 PM EDT...
AT 643 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED VERY
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS
ALREADY FALLEN. HEAVY RAIN HAS ENDED ACROSS THE AREA HOWEVER LIGHT
TO MODERATE RAIN CONTINUES. FLASH FLOODING WAS REPORTED EARLIER IN
WAYNE COUNTY INDIANA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL
CAUSE ADDITIONAL FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
CONNERSVILLE...LIBERTY...CAMBRIDGE CITY AND WEST COLLEGE CORNER.
OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...ABINGTON...
ALQUINA...BEESONS...BENTONVILLE...BILLINGSVILLE...BOSTON...
BROWNSVILLE AND BUNKER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3980 8523 3987 8522 3988 8521 3990 8520
3973 8481 3953 8482 3953 8509 3971 8531
3979 8531
$$193
WGUS71 KILN 200042
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
842 PM EDT THU JUN 19 2014
INC041-161-177-200052-
/O.CAN.KILN.FF.W.0012.000000T0000Z-140620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION IN-FAYETTE IN-WAYNE IN-
842 PM EDT THU JUN 19 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
WAYNE...FAYETTE AND UNION COUNTIES IN EAST CENTRAL INDIANA HAS BEEN
CANCELLED...
THE THREAT FOR HEAVY RAIN HAS ENDED FOR THE EVENING. HIGH WATER FROM
EARLIER RAINFALL HAS RECEDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3980 8523 3987 8522 3988 8521 3990 8520
3973 8481 3953 8482 3953 8509 3971 8531
3979 8531
$$
HATZOSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:46 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 19, 3:46 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT THU JUN 19 2014
.SYNOPSIS...
A NEARLY STATIONARY FRONTAL BOUNDARY REMAINS IN PLACE OVER THE
MIDDLE OHIO VALLEY...AND A VERY MOIST AIR MASS WILL CONTINUE TO
SUPPORT OCCASIONAL SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. DRIER
WEATHER IS EXPECTED AS HIGH PRESSURE MOVES INTO THE REGION FOR THE
WEEKEND. CHANCES FOR SHOWERS AND STORMS WILL INCREASE AGAIN BY THE
MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
ACTIVE WEATHER CONTINUES ACROSS THE ILN CWA...WITH HAZARDOUS
WEATHER EXPECTED TO CONTINUE TO BE POSSIBLE FOR THE SOUTHWESTERN
HALF OF THE CWA TODAY AND TONIGHT.
A VERY SLOW MOVING BOUNDARY IS STRETCHED ACROSS THE CWA FROM
ROUGHLY DARKE THROUGH SCIOTO COUNTIES. WITH NORTH WINDS AND
SLIGHTLY DRIER CONDITIONS NORTH OF THE BOUNDARY...CONVECTION IS
UNLIKELY TO DEVELOP. SOUTH OF THE BOUNDARY...INSTABILITY HAS GROWN
SIGNIFICANTLY...WITH LAPS ANALYSIS RELIABLY ESTIMATING MLCAPE AS
HIGH AS 3000 J/KG. LARGE SCALE FORCING AND GENERAL FLOW THROUGH
THE ATMOSPHERE IS RATHER WEAK...KEEPING STORM MOTIONS SLOW AND
DEVELOPMENT DISORGANIZED (THOUGH GENERALLY ROOTED TO THE BOUNDARY
AND DRIFTING SLOWLY SOUTHWARD).
THE SEVERE THREAT FOR TODAY IS ON THE LOW SIDE...GIVEN THE LACK OF
SHEAR. HOWEVER...THE SITUATION MAY END UP BEHAVING SIMILAR TO
YESTERDAY IN SOME WAYS...WITH OCCASIONAL CORE COLLAPSES AND
DOWNDRAFTS PRODUCING STRONG TO MARGINALLY SEVERE WINDS. THE BIGGER
CONCERN FOR TODAY APPEARS TO BE THE FLASH FLOOD THREAT...WITH SLOW
STORM MOTIONS IN A VERY MOIST AIR MASS (PRECIPITABLE WATER VALUES
OF 1.6-1.8 INCHES). A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE
AREA WHERE THE STORMS HAVE CURRENTLY DEVELOPED...AND THE
DOWNSTREAM ENVIRONMENT IN WHICH THEY ARE EXPECTED TO VERY
GRADUALLY DEVELOP. THE NORTHERN TWO THIRDS OF THIS FLASH FLOOD
WATCH WAS ALSO IMPACTED BY STORMS YESTERDAY AND OVERNIGHT.
POPS HAVE BEEN INCREASED ALONG THE BOUNDARY AND FOCUSED THROUGH
THE NEXT 6 HOURS OR SO. LATER TONIGHT...THE BOUNDARY WILL BEGIN TO
PIVOT CLOCKWISE...AS THE MINIMUM IN THE DIURNAL CYCLE REDUCES
CONVECTIVE CONCERNS. THE MOIST CONDITIONS WILL LEAD TO ANOTHER
NIGHT OF WARM MIN TEMPS NEAR AND SOUTH OF THE BOUNDARY...THOUGH
CENTRAL OHIO MAY BE ABLE TO DROP INTO THE LOWER 60S ON THE NORTH
SIDE OF THE FRONT.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
THE SHORT TERM DISCUSSION WILL BE UPDATED SOON.
PREVIOUS DISCUSSION >
WITH THE FRONT NEAR THE OHIO RIVER...THE CHANCE OF THUNDERSTORMS
WILL PERSIST TONIGHT...MAINLY IN SOUTHERN COUNTIES. EXPECT
NUMEROUS THUNDERSTORMS FRIDAY WHEN CONVECTION WILL BE ENHANCED
BY A STRONG SHORT WAVE TRAVELING ALONG THE FRONT...COINCIDING WITH
DAYTIME HEATING AND INSTABILITY.
A DRIER PATTERN WILL BEGIN ON SATURDAY WHEN A RIDGE OF HIGH
PRESSURE IS FORECAST TO BUILD IN ON A NORTHWEST FLOW ALOFT.
HOWEVER...THERE WILL STILL BE A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS TO DEVELOP IN RESIDUAL MOISTURE AND
INSTABILITY...MAINLY OVER SOUTHEASTERN LOCATIONS.
LOOK FOR NEAR NORMAL HIGHS IN THE 80S BOTH FRIDAY AND SATURDAY.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
A WEAK DISTURBANCE WILL MOVE THROUGH THE AREA IN NW FLOW ON
SATURDAY. THIS WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO
THE REGION. PRECIPITATION WILL TAPER OFF DURING THE EVENING HOURS.
HIGH PRESSURE WILL THEN WORK INTO THE FA AND KEEP DRY CONDITIONS
ACROSS THE AREA THROUGH MONDAY. SOUTHERLY FLOW ON MONDAY WILL ALLOW
FOR THE WARMEST DAY OF THE LONG TERM WITH HIGH TEMPERATURES IN THE
MIDDLE 80S TO AROUND 90.
A COLD FRONT WILL APPROACH THE AREA MONDAY NIGHT AND MOVE THROUGH ON
TUESDAY. MODELS ARE IN DECENT AGREEMENT WITH THIS FEATURE AND
THEREFORE INCREASED PRECIPITATION CHANCES INTO THE LIKELY CATEGORY.
UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION ON WEDNESDAY
KEEPING PRECIPITATION CHANCES IN THE FORECAST. PRECIPITATION WILL
TAPER OFF BY WEDNESDAY EVENING. HIGH PRESSURE AND COOLER
TEMPERATURES WILL WORK INTO THE REGION FOR THE REMAINDER OF THE LONG
TERM.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
CONVECTION IS BEGINNING TO FIRE AGAIN AS THE CONVECTIVE
TEMPERATURE IS REACHED. BEST COVERAGE WILL BE AROUND THE SLOW
MOVING SFC BOUNDARY IN SRN OHIO. SCT TSTM WILL AFFECT THE SRN/WRN
TAFS THROUGH THE AFTN HOURS.
ACTIVITY BEGINS TO SETTLE DOWN AROUND 00Z...BUT THERE COULD BE
LINGERING CONVECTION OVERNIGHT. MOISTURE LOW LEVELS AND LIGHT
WINDS WILL ALLOW FOR MAINLY MVFR FOG DEVELOPMENT LATER TONIGHT.
SFC LOW WILL PUSH EAST INTO THE REGION ON FRIDAY...MOVING THE FRONT
BACK NE. ADDITIONAL THUNDERSTORMS WILL DEVELOP ON THE DAY FRIDAY.
OUTLOOK...THUNDERSTORMS LIKELY FRIDAY AFTERNOON AND AGAIN ON TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR OHZ060>062-
070>072-077>080.
KY...NONE.
IN...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR INZ050-058-
059-066.
&&
SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...CONIGLIO
LONG TERM...NOVAK
AVIATION...SITESHazardous weather outlook, Jun 19, 3:11 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 311 PM EDT THU JUN 19 2014 INZ050-058-059-066-OHZ060>062-070>072-077>080-201915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE- BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND- 311 PM EDT THU JUN 19 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THESE STORMS WILL MOVE VERY SLOWLY...AND WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND FLASH FLOODING. A FEW STORMS MAY ALSO PRODUCE STRONG WIND GUSTS...WITH A SLIGHT CHANCE OF A FEW SEVERE STORMS DEVELOPING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE TODAY AND TOMORROW. SPOTTER ACTIVATION FOR SEVERE WEATHER MAY ALSO BE NEEDED ON FRIDAY. INZ073>075-080-KYZ089>100-OHZ063-073-081-082-088-201915- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-ROSS-ADAMS-PIKE-SCIOTO- 311 PM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THESE STORMS WILL MOVE VERY SLOWLY...AND WILL BE CAPABLE OF PRODUCING HEAVY RAIN. A FEW STORMS MAY ALSO PRODUCE STRONG WIND GUSTS...WITH A SLIGHT CHANCE OF A FEW SEVERE STORMS DEVELOPING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE TODAY AND TOMORROW. SPOTTER ACTIVATION FOR SEVERE WEATHER MAY ALSO BE NEEDED ON FRIDAY. OHZ026-034-035-042>046-051>056-064-065-074-201915- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 311 PM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR SEVERE WEATHER MAY BE NEEDED ON FRIDAY. HATZOS
In the hours before
Local storm report, Jun 19, 4:43 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL PEEBLES 38.95N 83.41W
06/19/2014 E0.75 INCH ADAMS OH PUBLIC
&&
KURZSpecial weather statement, Jun 19, 4:44 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT THU JUN 19 2014
OHZ072-079-080-192115-
BROWN OH-CLINTON OH-HIGHLAND OH-
444 PM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HIGHLAND...SOUTHERN
CLINTON AND NORTHERN BROWN COUNTIES THROUGH 515 PM EDT...
AT 443 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST.
MARTIN...MOVING SOUTHEAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
LYNCHBURG...WESTBORO...DANVILLE...ST. MARTIN AND RUSSELL.
LAT...LON 3930 8365 3916 8363 3910 8371 3911 8389
3923 8396 3932 8396
HATZOSLocal storm report, Jun 19, 4:48 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM FLOOD HILLSBORO 39.20N 83.61W
06/19/2014 HIGHLAND OH PUBLIC
A FEW INCHES OF WATER OVER ROADWAYS.
&&
ANOVAKLocal storm report, Jun 19, 4:49 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
449 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HEAVY RAIN EATON 39.75N 84.63W
06/19/2014 M1.25 INCH PREBLE OH PUBLIC
WITHIN THE LAST HOUR
0435 PM HEAVY RAIN ENE HILLSBORO 39.20N 83.61W
06/19/2014 M1.15 INCH HIGHLAND OH BROADCAST MEDIA
WITHIN THE LAST HOUR
&&
KURZLocal storm report, Jun 19, 4:52 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND GST ENE PEEBLES 38.95N 83.41W
06/19/2014 M50 MPH ADAMS OH BROADCAST MEDIA
&&
KURZSpecial weather statement, Jun 19, 4:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT THU JUN 19 2014
KYZ100-OHZ081-088-192130-
LEWIS KY-ADAMS OH-SCIOTO OH-
457 PM EDT THU JUN 19 2014
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
SCIOTO...SOUTHEASTERN ADAMS AND NORTHEASTERN LEWIS COUNTIES THROUGH
530 PM EDT...
AT 456 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS OVER
SOUTHWESTERN SCIOTO AND SOUTHEASTERN ADAMS COUNTIES...MOVING
SOUTHEAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
PORTSMOUTH...FRIENDSHIP...WEST PORTSMOUTH...GARRISON...ROSEMOUNT...
SAINT PAUL...FIREBRICK...REXTON AND NEW BOSTON.
LAT...LON 3876 8348 3886 8327 3887 8306 3876 8289
3872 8297 3872 8303 3870 8303 3868 8302
3863 8306 3859 8307 3855 8310 3855 8340
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:13 AM EDT | Special Weather Statement | ILN | Wayne | 32 min |
| Jun 19, 9:25 AM EDT | Areal Flood Advisory | ILN | Wayne | 3 hr |
| Jun 19, 2:10 PM EDT | Special Weather Statement | ILN | Wayne | 35 min |
| Jun 19, 2:33 PM EDT | Areal Flood Advisory | ILN | Wayne | 3 hr |
| Jun 19, 2:46 PM EDT | Flash Flood Warning | ILN | Wayne | 6 hr |
| Jun 19, 2:53 PM EDT | Flash Flood Watch | ILN | Fayette, Franklin, Union, Wayne | 6 hr |
| Jun 19, 4:10 PM EDT | Special Weather Statement | ILN | Fayette | 35 min |
| Jun 19, 4:17 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 43 min |
| Jun 19, 4:32 PM EDT | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 4 hr |
| Jun 19, 5:08 PM EDT | Special Weather Statement | ILN | Franklin | 37 min |
| Jun 19, 5:18 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin | 4 hr |
| Jun 19, 5:37 PM EDT | Special Weather Statement | ILN | Dearborn | 23 min |
Nearby
Flash Flood Warnings in Indiana, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.